a funny thing   Leave a comment

okay maybe it isn’t that funny.

but my eldest sister Carolyn was telling me about this pill she takes for her joints

so I went out and bought a bottle and started taking it.
And it works wonderfully
My knees stopped hurting, my shoulders and neck weren’t aching and I hadn’t taken Tylenol or Aleve in over a week.
What a miracle drug!

it is called Glucosamine/Chondroitin  and it works wonderfully!

Only problem was, I was getting really bad stomach aches.
Feeling bloated and nausea and just not feeling well.

So last night I got home and got online to see if there were any side effects to this drug.
Sure enough, gas, bloated, nausea and headaches   are side effects of this wonderful drug.

Talk about put a damper on my enthusiasm

😦
My husband suggested maybe just taking half a dose and I may try that.
I would however like to get this stomach ache gone first.
😦

Posted January 31, 2012 by Marge in ramblings

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: